| Catalog Number |
110028879 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).H3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that when the surgeon was using the instrument to implant the glenosphere, the tip of the instrument fractured.There was no report of a foreign body retained or harm to the patient.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the black pad is fractured.Wear and tear are seen that indicates repeated use.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.